Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 509349, 12 pages
http://dx.doi.org/10.1155/2012/509349
Research Article

A Convolution Approach on Partial Sums of Certain Harmonic Univalent Functions

Department of Mathematics, UIET Campus, CSJM University, Kanpur 208024, India

Received 30 March 2012; Revised 13 October 2012; Accepted 14 October 2012

Academic Editor: S. S. Dragomir

Copyright © 2012 Saurabh Porwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saurabh Porwal, “A Convolution Approach on Partial Sums of Certain Harmonic Univalent Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 509349, 12 pages, 2012. doi:10.1155/2012/509349